Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The asymptotic joint distribution of windings of planar Brownian motion


Authors: J. W. Pitman and M. Yor
Journal: Bull. Amer. Math. Soc. 10 (1984), 109-111
MSC (1980): Primary 60J65
MathSciNet review: 722863
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 60J65

Retrieve articles in all journals with MSC (1980): 60J65


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1984-15205-4
PII: S 0273-0979(1984)15205-4